MAUDE Adverse Event Report: RESTOR3D, INC. CORDERA HIP SYSTEM; CORDERA ACETABULAR LINER, 36MM STANDARD

RESTOR3D, INC. CORDERA HIP SYSTEM; CORDERA ACETABULAR LINER, 36MM STANDARD
Model Number HDL-060-C22S-000101
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reviewing both lots, this was a 1 for 1 swap of a single component of hip liners within the lot.The remainder of parts in the lots are not affected, therefore no further remedial action is required.After review of production records, the two lots affected went through cleaning at the same time prior to packaging.
 
Event or Problem Description
Standard acetabular liner, group c, 36mm was intended to be used but the box was mislabeled and the surgeon put in a lipped, group c, 36mm instead - hdl-060-c22l-000101.The surgeon removed the cup and opened a new liner, placing a larger cup and standard liner causing a delay in surgery.

Brand Name
CORDERA HIP SYSTEM
Common Device Name
CORDERA ACETABULAR LINER, 36MM STANDARD
Manufacturer (Section D)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer (Section G)
RESTOR3D, INC.
4001 nc hwy 54
ste 3160
durham NC 27709
Manufacturer Contact
brianna prindle
4001 nc 54 hwy
ste 3160
durham, NC 27709
7865210501
MDR Report Key22385172
Report Number3004153240-2025-00012
Device Sequence Number15643656
Product Code LPH
UDI-Device IdentifierM572HDL060C22S011
UDI-PublicM572HDL060C22S011
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162719
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHDL-060-C22S-000101
Device Catalogue NumberHDL-060-C22S-000101
Device Lot Number1842030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown